# SDR UIEA2014060900229

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 829 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG RT C DUCT FWD TORQUE BOX OUTER RING RETAINER FOUND CRACKED AT 1 OCLOCK POSITION.  NR 1 ENG RT C DUCT FWD TORQUE BOX OUTER RING RETAINER CRACKED AREA REPAIRED IAW MRAS CF6-80C2 TR CMM 78-32-02 REPAIR 024.
